# SDR 99FDEA00471

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AJK70111
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3671 - HYD SYS NR 2 PRESSURE LINE PN AJK7011-1 CRACKED AND LEAKING LOCATED AT BS 1960 IN AFT CARGO TUNNEL AREA.  REPAIRED IAW DC10 MM 20-10-01-2 AND DPS 3.80-10.
